Journal of Differential Geometry

On deforming confoliations

Steven J. Altschuler and Lani F. Wu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 54, Number 1 (2000), 75-97.

Dates
First available in Project Euclid: 24 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214342147

Digital Object Identifier
doi:10.4310/jdg/1214342147

Mathematical Reviews number (MathSciNet)
MR1815412

Zentralblatt MATH identifier
1036.53062

Subjects
Primary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Secondary: 35K65: Degenerate parabolic equations 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)

Citation

Altschuler, Steven J.; Wu, Lani F. On deforming confoliations. J. Differential Geom. 54 (2000), no. 1, 75--97. doi:10.4310/jdg/1214342147. https://projecteuclid.org/euclid.jdg/1214342147


Export citation

References

  • [1] Steven J. Altschuler, A geometric heat flow for one-forms on three dimensional manifolds, Illinois J. Math. 39 (1995) 98-118.
  • [2] David E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math., Springer, 509 (1976).
  • [3] J-M. Bony, Principe du maximum, inégalitié de harnack et unicité du problème du Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier, Grenoble, 19 (1969) 277-304.
  • [4] Isaac Chavell, Eigenvalues in Riemannian geometry, Pure Appl. Math. 115 (1984), Academic Press.
  • [5] Courant and Hilbert, Methods of mathematical physics, 1 (1953), Interscience Publishers.
  • [6] Yakov M. Eliashberg and William P. Thurston, Confoliations, University Lecture Ser. Amer. Math. Soc. 13 (1998).
  • [7] Lawrence C. Evans, Partial differential equations, Graduate Stud. Math., Amer. Math. Soc. 19 (1998).
  • [8] M. Gromov, Private communication to Y. Eliashberg.
  • [9] Jesus Gonzalo, Branched covers and contact strucutres, Proc. Amer. Math. Soc. 101 (1987).
  • [10] Robert Lutz, Sur la geometie des structures de contact invariantes, Ann. Inst. Fourier, Grenoble, 29, 1 (1979) 283-306.
  • [11] Robert Lutz, Quelques remarques historiques et prospectives sur la géométrie de contact, Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari, 58 (1988) 361-393.
  • [12] J. Martinet, Formes de contact sur les varieties de dimension S, Proc. Liverpool Singularities Symposium II, Springer, (1971) 142-163.
  • [13] M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967.
  • [14] D. Strook and S. R. S. Varadhan, On degenerate elliptic-parabolic operators of second order and their associated diffusions, Communications on Pure Appl. Math. 25 (1972) 651-713.
  • [15] C. B. Thomas, Contact forms on 1-connected 5-manifolds, Mathematika, (1971) 142-163.
  • [16] William P. Thurston and H.E.Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345-346.
  • [17] Frank Zizza, Differential forms package, http://www.mathsource.com/, ref0205-221